# SDR I5EA20111001

- Difficulty date: October 6, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N300VJ
- Make and model: Boeing 737322
- Aircraft serial: 24670
- Aircraft time: 56,098 hours, 40,150 cycles
- Engine: Cfmint CFM563C
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1619
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.  R & R L1 DOOR EXTERIOR EMERGENCY LIGHT BULB IAW AMM 33-51-02/21.
